Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 30, NWS Lincoln, IL

April 12, 2005Menard County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 12, 2005, 2:17 PM CDT for Menard County, Illinois. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2005, 2:17 PM CDT (19:17 UTC)
Expired
Apr 12, 2005, 3:21 PM CDT
In force
64 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Menard County, IL

The radar

The Lincoln radar (KILX), 35 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 11:05 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2005-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2005-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-102 m²/s²
0-3 km storm-relative helicity
-222 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 121917
SVRILX
ILC129-122015-
/O.NEW.KILX.SV.W.0030.050412T1917Z-050412T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
217 PM CDT TUE APR 12 2005

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MENARD COUNTY IN CENTRAL ILLINOIS

* UNTIL 315 PM CDT

* AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SWEETWATER...OR ABOUT 13 MILES SOUTH OF
  MASON CITY...AND WAS MOVING NORTHWEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GREENVIEW

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3997 8976 4001 8959 4016 8964 4010 8989

$$

KH
3 follow-up statements
000 
WWUS53 KILX 121943
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CDT TUE APR 12 2005

ILC129-122015-
/O.CON.KILX.SV.W.0030.000000T0000Z-050412T2015Z/
MENARD-
243 PM CDT TUE APR 12 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 315 PM CDT FOR
EASTERN MENARD COUNTY...

AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR SWEETWATER...OR ABOUT 12 MILES SOUTH OF
MASON CITY...MOVING NORTHWEST AT 15 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  GREENVIEW.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3997 8976 4001 8959 4016 8964 4010 8989

$$

KH
000 
WWUS53 KILX 121959
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT TUE APR 12 2005

ILC129-122015-
/O.CON.KILX.SV.W.0030.000000T0000Z-050412T2015Z/
MENARD-
258 PM CDT TUE APR 12 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 315 PM CDT FOR
EASTERN MENARD COUNTY...

AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF SWEETWATER...OR ABOUT 13
MILES SOUTH OF MASON CITY...MOVING NORTHWEST AT 15 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  GREENVIEW.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3997 8976 4001 8959 4016 8964 4010 8989

$$

KH
000 
WWUS53 KILX 122021
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT TUE APR 12 2005

ILC129-122031-
/O.EXP.KILX.SV.W.0030.000000T0000Z-050412T2015Z/
MENARD-
321 PM CDT TUE APR 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MENARD COUNTY EXPIRES
AT 315 PM CDT...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM. REMAIN 
ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER LATE THIS AFTERNOON.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3997 8976 4001 8959 4016 8964 4010 8989

$$

KH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:00 PM CDT, 17 minutes earlier.

Area forecast discussion, Apr 12, 2:00 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
200 PM CDT TUE APR 12 2005

.DISCUSSION...MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE
POPS/THUNDER CHANCES TONIGHT...AND HOW QUICKLY TO END POPS ON
WEDNESDAY.

18Z WATER VAPOR IMAGERY CONTINUES TO SHOW UPPER LOW ROTATING ACROSS
MISSOURI...WITH MAIN VORT LOBE PUSHING NORTHWARD INTO SOUTHWEST
ILLINOIS.  SCATTERED CONVECTION HAS DEVELOPED IN ADVANCE OF THIS
WAVE...ESPECIALLY ACROSS LOCATIONS THAT HAVE SEEN A FEW PEEKS OF SUN
TODAY.  SURFACE LOW IS CURRENTLY LOCATED ACROSS WEST-CENTRAL
ILLINOIS...WITH WARM FRONT EXTENDING FROM NEAR MACOMB...TO JUST
NORTH OF DECATUR...TO NEAR LAWRENCEVILLE.  WEAK COLD FRONT/DRY LINE
EXTENDS SOUTHWARD FROM THE LOW...HELPING TO TRIGGERING CURRENT
CONVECTION.

SHORT TERM...TONIGHT THROUGH FRIDAY...
FIRST ISSUE WILL BE ONGOING THUNDER CHANCES ACROSS THE AREA THIS
EVENING.  UPPER SYSTEM PROGGED TO SLOWLY SLIDE E/SE ACROSS THE
AREA...WITH SURFACE REFLECTION EXPECTED TO TRACK TO NEAR
LAWRENCEVILLE BY 00Z WED...THEN INTO SOUTHERN INDIANA BY 06Z WED.
BEST CONVECTION CHANCES LOOK TO BE EARLY THIS EVENING...MAINLY
ACROSS LOCATIONS SOUTH OF I-74.  WILL THEREFORE EXPAND THUNDER
CHANCES NORTHWARD ACROSS THE CENTRAL CWA THROUGH THE EVENING HOURS.
AS LOW CONTINUES TO TRACK AWAY FROM THE AREA OVERNIGHT...INSTABILITY
AXIS WILL SHIFT EASTWARD INTO INDIANA...HOWEVER AMPLE WRAP-AROUND
MOISTURE WILL PERSIST.  12Z NAM TIME-HEIGHT CROSS-SECTIONS INDICATE
PROFILE TO REMAIN SATURATED ACROSS ENTIRE AREA FOR MUCH OF THE
OVERNIGHT HOURS...WITH A DISTINCT DRYING TREND NOTED ACROSS THE
NORTHERN CWA AFTER 09Z WED.  WILL DECREASE POPS FROM LIKELY INTO THE
CHANCE CATEGORY AFTER MIDNIGHT...WITH CHANCES TAPERING OFF THE
FURTHER NORTH YOU GO.

SOME MINOR MODEL DIFFERENCES EXIST DURING THE DAY WEDNESDAY...WITH
THE NAM BEING A BIT MORE AGGRESSIVE IN ENDING THE PRECIP ACROSS THE
AREA.  BY 12Z WED...THE NAM TAKES THE CLOUD/PRECIP SHIELD WELL SOUTH
OF I-72...WHILE THE GFS HOLDS THE PRECIP AREA FURTHER NORTH ACROSS
THE I-72 CORRIDOR.  CURRENT OBS SHOW PLENTY OF LOW-LEVEL DRY AIR
ACROSS THE GREAT LAKES/NORTHERN INDIANA...WHERE SURFACE DEWPOINTS
ARE ONLY IN THE TEENS AND 20S.  AS LOW TRACKS EASTWARD...IT SHOULD
READILY PULL THIS DRY AIR SOUTHWARD...RESULTING IN A FAIRLY RAPID
END TO THE PRECIP CHANCES WED MORNING.  WILL GO WITH A BLEND OF THE
NAM/GFS...KEEPING LOW POPS ACROSS THE CHAMPAIGN/SPRINGFIELD AREAS
FOR THE MORNING HOURS...AND ACROSS THE FAR SOUTHEAST CWA FOR THE
ENTIRE DAY.

SKIES WILL CLEAR OUT ENTIRELY BY WED NIGHT...AS UPPER/SURFACE RIDGE
BUILDS INTO THE MIDWEST.  HAVE ADJUSTED GRIDS TO INCLUDE LESS CLOUD
COVER FOR THE THU/FRI TIME FRAME...AS RIDGING RULES ACROSS THE
REGION.

LONG TERM...SATURDAY THROUGH TUESDAY...
NEXT ISSUE ARISES BY THE WEEKEND...AS MEDIUM RANGE MODELS TRY TO
BRING A FRONTAL BOUNDARY INTO THE REGION LATE SAT/SUN.  06Z RUN OF
THE GFS DROPPED FRONT INTO CENTRAL ILLINOIS SAT NIGHT...WITH LIGHT
QPF INDICATED.  12Z GFS HAS BACKED OFF ON THIS
CONSIDERABLY...KEEPING BOUNDARY NORTH AND WEST OF ILLINOIS...AND
ACTUALLY WASHING IT OUT DURING THE DAY SUNDAY.  ECMWF/CANADIAN ALSO
APPEAR TO BE HOLDING FRONT BACK...AS UPPER RIDGING CONTINUES TO
DOMINATE THE WEATHER ACROSS THE MIDWEST AND ALL SHORT-WAVE ENERGY
TRACKS FURTHER NORTH ALONG THE US/CANADIAN BORDER.  HAVE ADJUSTED
GRIDS TO INCLUDE A GRADUAL INCREASE IN CLOUDS SAT/SAT
NIGHT/SUN...BUT HAVE OPTED TO KEEP FORECAST DRY AT THIS TIME.  NO
OTHER CHANGES MADE TO THE EXTENDED.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
.IL...SEVERE THUNDERSTORM WATCH NUMBER 156 IN EFFECT UNTIL 7PM FOR
LOCATIONS SOUTH OF A CANTON TO BLOOMINGTON LINE.

&&

BARNES
Hazardous weather outlook, Apr 12, 11:42 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1142 AM CDT TUE APR 12 2005

ILZ040>045-047>057-061>063-066>068-071>073-131100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-
INCLUDING THE CITIES OF...CHAMPAIGN...DECATUR...EFFINGHAM...FLORA...
HAVANA...JACKSONVILLE...LAWRENCEVILLE...LINCOLN...MATTOON...
SHELBYVILLE...SPRINGFIELD AND TAYLORVILLE
1142 AM CDT TUE APR 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS
EVENING IN MID-CENTRAL AND SOUTHEAST ILLINOIS.  THE PRIMARY SEVERE
WEATHER THREAT WILL BE LARGE HAIL FROM AROUND NOON TIME TO 8 PM. SOME
ISOLATED DAMAGING WIND REPORTS WILL ALSO BE POSSIBLE.

CENTRAL ILLINOIS WILL BE SEEING A BREAK FROM THE RAIN THIS
MORNING...BUT THE AIRMASS IS EXPECTED TO BECOME UNSTABLE ONCE AGAIN
TOWARD MIDDAY... ESPECIALLY IN AREAS WHERE BREAKS IN THE CLOUD COVER
DEVELOP. THUNDERSTORM DEVELOPMENT WILL THEN BE LIKELY AS A LOW
PRESSURE AREA MOVES EASTWARD ACROSS ILLINOIS. THE STORMS SHOULD
DECREASE IN INTENSITY AFTER SUNSET TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EARLY
EVENING.

ILZ027>031-036>038-131100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
INCLUDING THE CITIES OF...BLOOMINGTON...GALESBURG AND PEORIA
1142 AM CDT TUE APR 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT...

THERE WILL BE PERIODS OF RAIN AND ISOLATED THUNDERSTORMS TODAY OVER
NORTH-CENTRAL ILLINOIS. SOME OF THE STRONGER STORMS MAY PRODUCE
FREQUENT LIGHTNING AND HEAVY RAINFALL. HOWEVER...THE MAIN THREAT FOR
ANY SEVERE THUNDERSTORMS IS EXPECTED BE TO THE SOUTH OF THE AREA THIS
AFTERNOON AND THIS EVENING.  HOWEVER... PLEASE STAY TUNED FOR FURTHER
STATEMENTS SHOULD THE THREAT FOR SEVERE WEATHER SHIFT NORTHWARD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND THIS
EVENING.

HARDIMAN

In the hours before

Special weather statement, Apr 12, 1:19 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
119 PM CDT TUE APR 12 2005

ILZ050-051-122015-
SANGAMON-MORGAN-
119 PM CDT TUE APR 12 2005

...COLD AIR FUNNELS POSSIBLE OVER SANGAMON AND MORGAN COUNTIES
THROUGH 315 PM...

FUNNEL CLOUDS HAVE BEEN SPOTTED OVER NORTHERN MACOUPIN COUNTY AND
MOVING NORTH AT 20 MPH TOWARD SOUTHERN MORGAN AND SANGAMON COUNTIES.

ATMOSPHERIC CONDITIONS EXIST ACROSS CENTRAL ILLINOIS THAT FAVOR THE
FORMATION OF THE PHENOMENON CALLED COLD AIR FUNNELS. COLD AIR FUNNELS
ARE NORMALLY NOT ASSOCIATED WITH THUNDERSTORMS. THEY FORM OUT OF THE
BOTTOM OF CLOUDS...SPIN...AND DIP DOWN TO WITHIN SEVERAL HUNDRED FEET
OF THE GROUND...ONLY OCCASIONALLY TOUCHING THE GROUND.

THE COLD AIR FUNNELS MAY LAST FOR SEVERAL MINUTES OR THEY MAY PERSIST
FOR A GOOD PART OF THE AFTERNOON...REMAINING IN THE SAME GENERAL
AREA. THEY NORMALLY DISSIPATE COMPLETELY TOWARD SUNSET.

THESE FUNNELS COULD CAUSE DAMAGE SIMILAR TO A WEAK TORNADO IF ONE
WERE TO TOUCH DOWN. STAY ALERT AND BE PREPARED TO MOVE QUICKLY TO A
SUBSTANTIAL BUILDING IF A FUNNEL CLOUD DOES APPROACH THE GROUND.

LAT...LON 3984 8958 3949 8957 3949 9033 3985 9032

KH
Special weather statement, Apr 12, 1:54 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
154 PM CDT TUE APR 12 2005

ILZ037-041-042-047-048-050>054-061-066-067-071-072-122200-
TAZEWELL-MASON-LOGAN-MENARD-CASS-MACON-SANGAMON-MORGAN-CHRISTIAN-
MOULTRIE-SHELBY-EFFINGHAM-JASPER-CLAY-RICHLAND-
154 PM CDT TUE APR 12 2005

...FUNNEL CLOUDS SIGHTED OVER PARTS OF CENTRAL ILLINOIS THIS
AFTERNOON...

FUNNEL CLOUDS WILL BE POSSIBLE THROUGH 4 PM THIS AFTERNOON OVER
MASON...MENARD...MORGAN...SANGAMON...LOGAN...CHRISTIAN...MACON...
MOULTRIE...SHELBY...EFFINGHAM...JASPER...CLAY AND RICHLAND COUNTIES.

LOW HANGING SCUD CLOUDS CAN OFTEN APPEAR TO DIP UP AND DOWN...WHILE A
FUNNEL CLOUD WILL HAVE RAPID ROTATION OR SPINNING INDICATED.

ATMOSPHERIC CONDITIONS EXIST TODAY ACROSS CENTRAL ILLINOIS THAT DO
FAVOR THE POSSIBLE FORMATION OF WEAK CYCLONIC CIRCULATIONS ON A
PREEXISTING BOUNDARY. SOME OF THESE CIRCULATIONS ARE OCCURRING
UNDERNEATH DEVELOPING SHOWERS AND THUNDERSTORMS. WHEN THIS OCCURS...A
FUNNEL CLOUD WILL DEVELOP IN THE STRONG UPDRAFT REGION OF THE SHOWER.
ONCE THE RAIN BEGINS...THE FUNNEL CLOUD DISSIPATES. SOME OF THESE
FUNNEL CLOUDS MAY BECOME SHORT-LIVED TORNADOES AS THEY BRIEFLY TOUCH
DOWN...POSSIBLE CAUSING MINOR DAMAGE.

STAY ALERT...KEEP AN EYE ON THE SKY AND BE PREPARED TO MOVE QUICKLY
TO A SUBSTANTIAL BUILDING IF A FUNNEL CLOUD DOES APPROACH THE GROUND
IN YOUR AREA.

LAT...LON 4027 8928 4005 8912 3973 8862 3918 8847
      3859 8792 3859 8869 3924 8916 3957 9029
      3990 9037 3990 9002 4042 8992

KH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 1:19 PM CDTSpecial Weather StatementILXMorgan, Sangamon116 min
Apr 12, 1:34 PM CDTSevere Thunderstorm WarningILXMorgan56 min
Apr 12, 1:37 PM CDTSevere Thunderstorm WarningILXShelby53 min
Apr 12, 1:54 PM CDTSpecial Weather StatementILXChristian, Clay, Effingham, Logan, Macon, Mason and 6 more3 hr
Apr 12, 2:16 PM CDTTornado WarningILXLogan, Macon48 min
Apr 12, 2:23 PM CDTTornado WarningILXMorgan57 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.